Vol. 6, No. 1, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Remark on the preceding paper. Algebraic equations satisfied by roots of natural numbers

Ernst Gabor Straus and Olga Taussky

Vol. 6 (1956), No. 1, 97–98
Mathematical Subject Classification
Primary: 15.0X
Milestones
Received: 11 July 1955
Published: 1 March 1956
Authors
Ernst Gabor Straus
Olga Taussky